# SDR CALA2021050500600

- Difficulty date: May 4, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 60,140 hours, 26,297 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347214320100
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AFT CABIN FLOOR SUPPORT BEAM HAVE CORROSION Y254 FR68 REMOVED AND INSTALLED NEW HARDPOINT ON LONGERON Y254 BETWEEN FR6 8 AND FR69 I.A.W. A319 SRM 51-42-11/001, 57-44-11/001, 53-41-14- 19-3 FIG. 023.
